Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online
Ask a Urologist   »  

Persistent bright red marks on penis glans, increased frequency of urination and dribbling. Reason?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1015 Questions
Question
hey doc,
im always getting bright red marks,dots on my penis glans for about 6 months straight now ,, and i always have to piss alot and i dont have much controll and when im finshed i dribble alot after...
Posted Mon, 16 Jul 2012 in Penis Problems
 
 
Answered by Dr. Ashwini Kolur 2 hours later
Hello
Thanks for your query.

I will try my best to provide you with best possible professional recommendations to your questions.

Regarding the red spot it can be dermatitis skin. Another possibility is of erythroplasia of Querat but the chances are very very less.

Wear cotton undergarments and wash the area with mild soap like Dove. You can apply some calamine lotion at the rash as it will help in soothing the skin.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps.

Regarding increased frequency and dribbling, at your age i thing water and antibiotic to combat it. It will be better if you get your urine routine and culture & sensitivity test done.

Consult the physician with this report to prescribe you the appropriate antibiotic, kindly take the entire course of treatment as given by the consulting doctor.

Yet again, I do hope that you have found something helpful and I will be glad to answer any further query.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer

Regards
Above answer was peer-reviewed by
 
Follow-up: Persistent bright red marks on penis glans, increased frequency of urination and dribbling. Reason? 41 hours later
Hey doc...
I just started a new job so i cant make it the doctor at the moment, i had a blood test in november and everything come back clear
I dont think its erythroplasia of Querat the photos look alot different ...i only get litte red marks or dots its really noticeable in the sunlight , i stop using soap just water or salted water
If it is dermatitis is there any cream i can try ????

I take this supplerment before i go to they gym called 1 mr its like an engery drink with heaps of caffein and other ingredeints i noticed when i wasnt taking it it wasnt as bad but then the day i stared it flared up really bad
 
 
Answered by Dr. Ashwini Kolur 2 hours later
Hello
Good to hear from you.

If you think the energy drink is responsible i advice you to avoid it. Try applying calamine lotion or any other soothing agent which might be helpful.

It will be better if you take some time from your schedule and see dermatologist.

Hope i have cleared your queries. If you do not have any clarifications, you can close the discussion and rate the answer.

Wish you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor